# SDR CA111226001

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CLIMBING THROUGH FL120, THE FLIGHT CREW HEARD A GRINDING NOISE, FELT A YAW TO THE LEFT, SAW THE NR 1 GENERATOR LIGHT ILLUMINATE AND OBSERVED FLAMES AND SPARKS COMING OUT THE NR 1 ENGINE EXHAUST STACK.  THE ENGINE WAS SHUTDOWN, A SINGLE ENGINE APPROACH AND LANDING WAS ACCOMPLISHED AT THE DEPARTURE POINT.  NO DETAILS ON ENGINE CONDITION ARE AVAILABLE AT THIS TIME.
